# SDR SWI20241002901

- Difficulty date: October 1, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 26,378 hours, 21,033 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT ROUGHLY 5 MINUTES AFTER RETRACTING THE GEAR, WITH THE GEAR INDICATING UP, RECEIVED A PROX SYS FAULT 1 STATUS MESSAGE. (FLIGHT 4830 - FILED OPEN)
